Extensions of Meromorphic Function Rings over Non-Compact Riemann Surfaces. II.
Mathematische Zeitschrift, Tome 93 (1966), pp. 345-394
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
complex functions
@article{MZ_1966__93_170601,
author = {Norman L. Alling},
title = {Extensions of {Meromorphic} {Function} {Rings} over {Non-Compact} {Riemann} {Surfaces.} {II.}},
journal = {Mathematische Zeitschrift},
pages = {345--394},
year = {1966},
volume = {93},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MZ_1966__93_170601/}
}
Norman L. Alling. Extensions of Meromorphic Function Rings over Non-Compact Riemann Surfaces. II.. Mathematische Zeitschrift, Tome 93 (1966), pp. 345-394. http://geodesic.mathdoc.fr/item/MZ_1966__93_170601/